# SDR SWIA200617310

- Difficulty date: September 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 13,224 hours, 10,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE FLAPPER VENT IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PAX DOOR HANDLE FLAP PER CRJ 200 SRM 51-42-06 PG 11-17 REV 26 DATED MAR 10 2006.
